# SDR 97ZZZX279

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27CY
- Make and model: Piper PA-23-250
- Aircraft serial: 277654118
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8421
- Condition: Failed
- Location: Brush Block
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT ALTERNATOR LIGHT FLICKERED DURING TURBULENCE.  LIGHT CAME ON STEADY ON THE WAY TO MAINTENANCE.  REMOVED ALTERNATOR, HEARD SOMETHING RATTLING INSIDE.  REMOVED COOLING SHROUD AND FOUND ONE BRUSH INSIDE.  REMOVED BRUSH BLOCK AND FOUND A PIECE OF IT AROUND THE BRUSH HAD BROKEN AWAY.  REPLACED ALTERNATOR WITH O/H UNIT, OPS CK NORMAL.
